Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2010, 12:04 AM CDT for Nowata County, Washington County, Oklahoma. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2010, 12:04 AM CDT (05:04 UTC)
- Expired
- Apr 5, 2010, 1:00 AM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Nowata County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 12:17 AM CDT | TSTM WND GST 60 | Dewey, OK | SPOTTERS ALSO REPORTED NICKEL HAIL |
| Apr 5, 12:18 AM CDT | HAIL 1 | Dewey, OK | FROM CHANNEL 2 STORM SPOTTER. ALSO REPORTED 60 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1163 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1728 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
598
WUUS54 KTSA 050504
SVRTSA
OKC105-147-050600-
/O.NEW.KTSA.SV.W.0013.100405T0504Z-100405T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT MON APR 5 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
NORTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 100 AM CDT
* AT 1202 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
DEWEY...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BARTLESVILLE...DELAWARE...DEWEY...LENAPAH AND WANN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3680 9543 3673 9601 3684 9601 3700 9564
3700 9544
TIME...MOT...LOC 0504Z 250DEG 26KT 3681 9598
$$4 follow-up statements
233
WWUS54 KTSA 050512
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT MON APR 5 2010
OKC105-147-050600-
/O.CON.KTSA.SV.W.0013.000000T0000Z-100405T0600Z/
NOWATA OK-WASHINGTON OK-
1212 AM CDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND
NORTHERN NOWATA COUNTIES CONTINUES...
AT 1210 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEWEY...
MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WANN...
DELAWARE AND LENAPAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHERN WASHINGTON AND NORTHERN NOWATA COUNTIES.
&&
LAT...LON 3680 9543 3674 9592 3677 9599 3684 9601
3700 9564 3700 9544
TIME...MOT...LOC 0512Z 257DEG 25KT 3681 9591
$$879
WWUS54 KTSA 050520
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT MON APR 5 2010
OKC105-147-050600-
/O.CON.KTSA.SV.W.0013.000000T0000Z-100405T0600Z/
NOWATA OK-WASHINGTON OK-
1220 AM CDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND
NORTHERN NOWATA COUNTIES CONTINUES...
AT 1219 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEWEY...
MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO
THE SIZE OF QUARTERS IN DEWEY.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WANN...
DELAWARE AND LENAPAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHERN WASHINGTON AND NORTHERN NOWATA COUNTIES.
&&
LAT...LON 3680 9543 3674 9592 3678 9596 3685 9598
3700 9564 3700 9544
TIME...MOT...LOC 0520Z 257DEG 25KT 3682 9586
$$950
WWUS54 KTSA 050534
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT MON APR 5 2010
OKC105-147-050600-
/O.CON.KTSA.SV.W.0013.000000T0000Z-100405T0600Z/
NOWATA OK-WASHINGTON OK-
1234 AM CDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND
NORTHERN NOWATA COUNTIES CONTINUES...
AT 1232 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
LENAPAH...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
THIS STORM HAS WEAKENED SLIGHTLY HOWEVER REMAINS SEVERE AND MAY
BECOME MORE LIKELY TO PRODUCE DAMAGING WINDS.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LENAPAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHERN WASHINGTON AND NORTHERN NOWATA COUNTIES.
&&
LAT...LON 3680 9543 3678 9586 3682 9589 3686 9590
3700 9564 3700 9544
TIME...MOT...LOC 0534Z 244DEG 22KT 3687 9577
$$862
WWUS54 KTSA 050544
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1244 AM CDT MON APR 5 2010
OKC147-050554-
/O.CAN.KTSA.SV.W.0013.000000T0000Z-100405T0600Z/
WASHINGTON OK-
1244 AM CDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST INTO NOWATA
COUNTY.
LAT...LON 3680 9543 3681 9580 3684 9581 3690 9582
3700 9564 3700 9544
TIME...MOT...LOC 0544Z 239DEG 19KT 3689 9574
$$
OKC105-050600-
/O.CON.KTSA.SV.W.0013.000000T0000Z-100405T0600Z/
NOWATA OK-
1244 AM CDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NOWATA COUNTY
CONTINUES...
AT 1241 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
LENAPAH...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LENAPAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHERN NOWATA COUNTY.
&&
LAT...LON 3680 9543 3681 9580 3684 9581 3690 9582
3700 9564 3700 9544
TIME...MOT...LOC 0544Z 239DEG 19KT 3689 9574
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:14 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 4, 9:14 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 914 PM CDT SUN APR 4 2010 ...UPDATE... .DISCUSSION... SURFACE FRONT CURRENTLY EXTENDS FROM FAR NWRN OSAGE CTY INTO WCNTRL OK. HAVE SEEN ISOLATED STRONG/SEVERE CONVECTION DEVELOP ALONG THE FRONT OVER THE PAST 1-2 HOURS...IN THE WANING HEAT OF THE DAY. EXPECT CONVECTION TO CONTINUE INTO THE NIGHT...ALTHOUGH THERE REMAINS CONCERNS AS TO AREAL COVERAGE/HOW FAR S CONVECTION WILL DEVELOP. GIVEN THE MODEST LOW-LEVEL JET AND ELEVATED CAP NOTED ON 00Z OUN/SGF...BELIEVE ACTIVITY WILL REMAIN MOSTLY ISOLATED/WIDELY SCATTERED OVERNIGHT...PRIMARILY BEING CONFINED TO TO FAR NERN OK AND PERHAPS INTO NWRN AR. THIS IS SUPPORTED BY THE 00Z NAM. HAVE TWEAKED POPS/WX GRIDS SOME TO REFLECT THIS. && .PRELIMINARY POINT TEMPS/POPS... TUL 65 84 65 78 / 40 10 10 30 FSM 66 84 60 77 / 20 10 10 30 MLC 66 82 65 76 / 10 10 10 30 BVO 62 83 66 77 / 50 10 10 30 FYV 63 80 60 75 / 50 10 10 30 BYV 63 80 59 76 / 50 10 10 30 MKO 64 83 61 75 / 40 10 10 30 MIO 63 83 65 76 / 60 10 10 30 F10 65 82 64 76 / 20 10 10 30 HHW 65 82 63 77 / 10 10 10 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....18
Hazardous weather outlook, Apr 4, 5:00 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT SUN APR 4 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT SUN APR 4 2010 ...A FEW SEVERE THUNDERSTORMS LIKELY THIS EVENING INTO THE OVERNIGHT HOURS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND OVERNIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. HEAVY RAIN...FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SLOW MOVING COLD FRONT...CURRENTLY LOCATED ACROSS CENTRAL KANSAS...WILL BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING AS IT SAGS SLOWLY SOUTH TOWARD THE KANSAS OKLAHOMA BORDER. MODERATE INSTABILITY COMBINED WITH STRONG WIND FIELDS ALOFT SUGGEST ANY STORMS THAT DEVELOP WOULD LIKELY POSE A SEVERE THREAT WITH LARGE HAIL AND DAMAGING WINDS. AS THE LOW LEVEL JET BEGINS TO INCREASE TONIGHT...ELEVATED SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A FEW STORMS WILL LIKELY BE SEVERE WITH LARGE HAIL THE PRIMARY THREAT. LOCALIZED HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...HIGH WIND POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... A FEW SCATTERED SHOWERS AND THUNDERSTORMS MAY BE ONGOING EARLY MONDAY MORNING...OTHERWISE THE COLD FRONT WILL LIFT BACK NORTH AS A WARM FRONT. WARM AND BREEZY CONDITIONS WILL CONTINUE AHEAD OF THE NEXT COLD FRONT...WHICH IS FORECAST TO MOVE INTO THE AREA LATE TUESDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT INTO TUESDAY NIGHT AS THE ATMOSPHERE REMAINS MOIST AND UNSTABLE. COOLER AND LESS HUMID WEATHER IS EXPECTED BEHIND THE FRONT THURSDAY INTO FRIDAY AS HIGH PRESSURE BUILDS INTO THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 4, 10:50 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT SUN APR 4 2010
OKZ054-059-050415-
OSAGE OK-PAWNEE OK-
1050 PM CDT SUN APR 4 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 1049 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
RALSTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HOMINY...SKEDEE AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND BRIEF
WIND GUST TO 40 MILES AN HOUR.
LAT...LON 3666 9643 3641 9638 3636 9677 3653 9682
TIME...MOT...LOC 0349Z 253DEG 14KT 3647 9670Special weather statement, Apr 4, 10:53 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT SUN APR 4 2010
OKZ055-056-050415-
NOWATA OK-WASHINGTON OK-
1053 PM CDT SUN APR 4 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN NOWATA AND WASHINGTON
AT 1052 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COPAN...
MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WANN...DEWEY AND COPAN.
THIS STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3682 9567 3679 9600 3694 9601 3700 9600
3700 9568
TIME...MOT...LOC 0352Z 233DEG 20KT 3689 9594Special weather statement, Apr 4, 11:13 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT SUN APR 4 2010
OKZ056-050500-
NOWATA OK-
1113 PM CDT SUN APR 4 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN NOWATA
AT 1113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WANN...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...WANN AND RURAL LOCATIONS NEAR THE OKLAHOMA KANSAS BORDER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3694 9542 3694 9543 3689 9543 3686 9581
3692 9582 3695 9581 3695 9579 3697 9579
3700 9572 3700 9542
TIME...MOT...LOC 0413Z 252DEG 26KT 3691 9577Special weather statement, Apr 4, 11:23 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT SUN APR 4 2010
OKZ054-050515-
OSAGE OK-
1123 PM CDT SUN APR 4 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 1123 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF PEARSONIA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PEARSONIA...BIGHEART AND HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3699 9601 3676 9601 3670 9645 3682 9651
TIME...MOT...LOC 0423Z 252DEG 26KT 3677 9636Special weather statement, Apr 4, 11:45 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT SUN APR 4 2010
OKZ056-057-050530-
CRAIG OK-NOWATA OK-
1145 PM CDT SUN APR 4 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA
AT 1145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAR
NORTHEAST NOWATA COUNTY...MOVING EAST AT 30 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3692 9507 3690 9553 3699 9559 3700 9555
3700 9509
TIME...MOT...LOC 0445Z 253DEG 24KT 3694 9546Special weather statement, Apr 5, 12:00 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT MON APR 5 2010
OKZ054-055-050545-
OSAGE OK-WASHINGTON OK-
1200 AM CDT MON APR 5 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN WASHINGTON AND EASTERN OSAGE
AT 1201 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF BARTLESVILLE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BARTLESVILLE AND DEWEY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3693 9582 3674 9582 3673 9611 3679 9612
TIME...MOT...LOC 0501Z 253DEG 25KT 3680 9600The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:26 PM CDT | Special Weather Statement | TSA | Osage | 64 min |
| Apr 4, 10:15 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Apr 4, 10:18 PM CDT | Special Weather Statement | TSA | Pawnee | 27 min |
| Apr 4, 10:20 PM CDT | Special Weather Statement | TSA | Pawnee | 25 min |
| Apr 4, 10:50 PM CDT | Special Weather Statement | TSA | Osage | 25 min |
| Apr 4, 10:53 PM CDT | Special Weather Statement | TSA | Washington | 22 min |
| Apr 4, 11:13 PM CDT | Special Weather Statement | TSA | Nowata | 47 min |
| Apr 4, 11:23 PM CDT | Special Weather Statement | TSA | Osage | 52 min |
| Apr 4, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 47 min |
| Apr 4, 11:45 PM CDT | Special Weather Statement | TSA | Craig | 45 min |
| Apr 5, 12:00 AM CDT | Special Weather Statement | TSA | Washington | 45 min |
| Apr 5, 12:18 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Apr 5, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 63 min |
| Apr 5, 12:56 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 49 min |
| Apr 5, 1:06 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 54 min |
| Apr 5, 1:35 AM CDT | Special Weather Statement | TSA | Nowata | 40 min |
| Apr 5, 2:12 AM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 5, 3:02 AM CDT | Special Weather Statement | TSA | Craig | 28 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.